CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
aramat Views: 53,152
Published: 14 years ago
 
This is a reply to # 69,720

Re: Mirena IUD Side Effects


I am very thankful to all of you for your postings. I have only had the IUD for one month, but have been having all of the side effects spoken of. The most disturbing for me has been the stab like cramping in my abdomen. My Doctor convinced me to go with the IUD over sterilization because it would make my periods better. Yes I have only had constant trickles of blood, but this new and improved cramping is much much worse than my normal periods produce. In addition, my normal periods never made me swing into bouts of Depression and crying and for the last week I have not been able to recognize myself. The back pain has made me wear heat pads on my back to get through the day at work. None of this has been better than my normal period and had I been warned of any of these possiblilies I am sure I would not have even tried it. But thanks to all of you I am not messing around with it a minute longer. I called and insisted that they fit me in and remove it TODAY! Thanks again.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

4.109 sec, (1)